Article

On a bilinear operator free third order method on Riemannian manifolds

Journal ar
Applied Mathematics and Computation
  • Volumen: 219
  • Número: 14
  • Fecha: 11 March 2013
  • Páginas: 7429-7444
  • ISSN: 00963003
  • Source Type: Journal
  • DOI: 10.1016/j.amc.2013.01.030
  • Document Type: Article
We present a semilocal convergence analysis of a bilinear operator free third order method on Riemannian manifolds. Using a combination of generalized Lipschitz and center-Lipschitz conditions, we provide a convergence analysis which expands the applicability of the method even in the setting of nonlinear equations considered in earlier studies such as (cf. [4,9,38]). © 2012 Elsevier B.V. All rights reserved.

Author keywords

    Indexed keywords

      Funding details